What medications are you taking? Many meds, both prescript
ion and OTC, can cause stomach irritation. Prednisone and iron supplements are two that UC-ers often take that will do this. If it's from a medication, try taking the med with food.
Acidic fruit juice also bothers some of us. Citrus and tomato juices are highly acidic and are frequent culprets. Try pear juice, or dilute the fruit juice with an equal amount of water.
Given that you have IBD, you definitely need to have this checked out. There's a small chance it could signal that you have Crohn's, or could be just another "benefit" of UC. In the meantime, a bland diet may help, stay away from acidic foods. You may also want to take something like Maalox, which helps to coat the stomach and provides some protection.
I hope this passes quickly for you, and good luck with the new job!
Moderate to severe left-sided UC (21 cm) diagnosed 2001.
Avascular necrosis in both shoulders is my "forever" gift from Entocort.
Colazal, Remicade, Nature's Way Primadophilus Reuteri. In remission since April, 2006.
"My life is an ongoing medical adventure"
Co-Moderator UC Forum
Please remember to consult your health care provider when making health-related decisions.